Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS North Platte, NE

June 3, 2014Arthur County, Garden County, Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 6:37 PM MDT for Arthur County, Garden County, Keith County, Nebraska. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 6:37 PM MDT (00:37 UTC)
Expired
Jun 3, 2014, 7:15 PM MDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.75 in
Wind
80.0 mph

Counties Arthur County, NE, Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 114 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:40 PM MDTTSTM WND GST 707 Ne Lewellen, NE
Jun 3, 6:40 PM MDTHAIL 1.57 Ne Lewellen, NE
Jun 3, 6:49 PM MDTHAIL 1.513 Nne Lewellen, NEHAIL UP TO PING PONG SIZE COVERED THE GROUND WHITE AND LASTED 20 MINUTES.
Jun 3, 6:50 PM MDTHAIL 1.759 Sw Arthur, NEGOLF BALL SIZE HAIL AND SMALLER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:11 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WUUS53 KLBF 040037
SVRLBF
NEC005-069-101-040115-
/O.NEW.KLBF.SV.W.0072.140604T0037Z-140604T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM MDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  EAST CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 715 PM MDT

* AT 634 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF LEWELLEN...AND MOVING EAST AT 35 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  ARTHUR...VELMA...HAYTHORN LAKE AND MCKEAG.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 129.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4162 10150 4125 10161 4137 10226 4169 10219
TIME...MOT...LOC 0037Z 281DEG 32KT 4149 10201

HAIL...2.75IN
WIND...80MPH

$$

BROOKS
2 follow-up statements
415 
WWUS53 KLBF 040057
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT TUE JUN 3 2014

NEC069-040107-
/O.CAN.KLBF.SV.W.0072.000000T0000Z-140604T0115Z/
GARDEN NE-
657 PM MDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GARDEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4132 10197 4167 10198 4162 10150 4125 10161
TIME...MOT...LOC 0057Z 281DEG 32KT 4146 10178

$$

NEC005-101-040115-
/O.CON.KLBF.SV.W.0072.000000T0000Z-140604T0115Z/
KEITH NE-ARTHUR NE-
657 PM MDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR AND NORTH CENTRAL KEITH COUNTIES UNTIL 715 PM MDT...

AT 653 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF ARTHUR...AND MOVING EAST AT 35 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
ARTHUR...LEMOYNE AND MCKEAG.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 129.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4132 10197 4167 10198 4162 10150 4125 10161
TIME...MOT...LOC 0057Z 281DEG 32KT 4146 10178

HAIL...2.75IN
WIND...80MPH

$$

BROOKS
924 
WWUS53 KLBF 040107
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT TUE JUN 3 2014

NEC005-101-040115-
/O.CON.KLBF.SV.W.0072.000000T0000Z-140604T0115Z/
KEITH NE-ARTHUR NE-
707 PM MDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ARTHUR
AND NORTH CENTRAL KEITH COUNTIES UNTIL 715 PM MDT...

AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
ARTHUR...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN KEITH AND SOUTHERN ARTHUR
  COUNTIES.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 129.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4129 10183 4165 10188 4162 10150 4125 10161
TIME...MOT...LOC 0107Z 281DEG 36KT 4143 10162

HAIL...1.50IN
WIND...70MPH

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:13 PM MDT, 24 minutes earlier.

Area forecast discussion, Jun 3, 6:13 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM CDT TUE JUN 3 2014

.SYNOPSIS...
ISSUED AT 329 PM CDT TUE JUN 3 2014

A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN
CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY.
WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL
SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF
STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT
TIMES FOR RAINFALL.

&&

.UPDATE...
ISSUED AT 710 PM CDT TUE JUN 3 2014

UPDATED TO DROP NORTH CENTRAL ZONES FROM TORNADO WATCH.

UPDATE ISSUED AT 610 PM CDT TUE JUN 3 2014

UPDATED TO INCLUDE NEW TOR WATCH.

UPDATE ISSUED AT 509 PM CDT TUE JUN 3 2014

UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE
THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS.
CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO
WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO
MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE
CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING
DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION.

ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING
SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL
WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH
MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE
AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE
ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE
FOR THUNDERSTORMS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON
THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST
SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC
HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE
STORM DEVELOPMENT.

IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO
NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE
HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION
DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB
DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL
BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY
ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO
-6 C.

ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH
ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN.
INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND
40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS
THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE
EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN.

THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS
MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST
FRIDAY WHERE UPPER 60S SHOULD PREVAIL.

FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST
AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS.
A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE
POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY
AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN
HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND
THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP
THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE
ADDITIONAL TSTMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 710 PM CDT TUE JUN 3 2014

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER WESTERN
NEBRASKA THROUGH THE LATE EVENING. DAMAGING THUNDERSTORM WINDS AND
LARGE HAIL CAN BE EXPECTED IN THE VICINITY OF ANY STORMS. SOME
MVFR CEILINGS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA
THROUGH THE EARLY MORNING HOURS WITH STRONG NORTHWEST WINDS
DIMINISHING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...MASEK
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jun 3, 2:33 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT TUE JUN 3 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-042045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND
MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING
WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND
THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH
ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY
THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 3, 6:05 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 S MERNA               41.46N 99.76W
06/03/2014  E1.00 INCH       CUSTER             NE   PUBLIC

&&

JGOMEZ
Local storm report, Jun 3, 6:16 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 NE LISCO              41.55N 102.55W
06/03/2014  E2.75 INCH       GARDEN             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 3, 6:17 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     5 NE LISCO              41.55N 102.55W
06/03/2014  E70 MPH          GARDEN             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 3, 6:29 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND GST     10 NW OSHKOSH           41.51N 102.48W
06/03/2014  E80 MPH          GARDEN             NE   TRAINED SPOTTER

            APPROXIMATE LOCATION NORTH OF HWY 26

&&

MARTIN
Local storm report, Jun 3, 6:32 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     HAIL             30 S VALENTINE          42.44N 100.55W
06/03/2014  M0.88 INCH       CHERRY             NE   PUBLIC

0540 AM     HAIL             CODY                    42.94N 101.25W
06/03/2014  M1.00 INCH       CHERRY             NE   PUBLIC

0600 AM     HAIL             CODY                    42.94N 101.25W
06/03/2014  E1.75 INCH       CHERRY             NE   PUBLIC

            DELAYED REPORT...TIME ESTIMATED FROM RADAR

0600 AM     HAIL             3 E PURDUM              42.07N 100.20W
06/03/2014  E1.00 INCH       BLAINE             NE   PUBLIC

            NICKEL TO QUARTER SIZE, TIME ESTIMATED BY RADAR

1120 AM     HAIL             6 N VALENTINE           42.96N 100.55W
06/03/2014  M1.00 INCH       CHERRY             NE   LAW ENFORCEMENT

1140 AM     HAIL             13 E VALENTINE          42.87N 100.29W
06/03/2014  E1.75 INCH       CHERRY             NE   PUBLIC

1205 PM     HAIL             12 N AINSWORTH          42.72N 99.86W
06/03/2014  E1.00 INCH       BROWN              NE   PUBLIC

            HAIL IS COVERING THE GROUND

1205 PM     HAIL             10 N AINSWORTH          42.69N 99.86W
06/03/2014  M0.88 INCH       BROWN              NE   FIRE DEPT/RESCUE

1215 PM     TORNADO          1 NW BASSETT            42.59N 99.55W
06/03/2014                   ROCK               NE   STORM CHASER

            AN UNCONFIRMED REPORT OF A BRIEF TORNADO 1 TO 1 1/2 MILES
            NORTHWEST OF BASSETT BY STORM CHASER.

1218 PM     HAIL             11 N AINSWORTH          42.71N 99.86W
06/03/2014  M1.50 INCH       BROWN              NE   FIRE DEPT/RESCUE

1230 PM     TORNADO          1 W BASSETT             42.58N 99.56W
06/03/2014                   ROCK               NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO AROUND 1230 PM RELAYED
            BY EM DOUG FOX.

1230 PM     HAIL             7 N BASSETT             42.68N 99.54W
06/03/2014  M1.75 INCH       ROCK               NE   TRAINED SPOTTER

            WIND SPEEDS ESTIMATED 55 TO 60 MPH

1245 PM     HAIL             4 N NEWPORT             42.66N 99.33W
06/03/2014  E1.75 INCH       ROCK               NE   PUBLIC

1245 PM     TSTM WND DMG     7 N BASSETT             42.68N 99.54W
06/03/2014                   ROCK               NE   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED REPORT FROM BASSETT FIREMAN OF
            WIND DAMAGE FROM 7 MILES NORTH OF BASSETT EAST SOUTHEAST
            OF NEWPORT ABOUT 15 MILES OF DAMAGE. REPORTS OF GRAIN
            BINS, PIVOTS AND POWER LINES DOWN.

1245 PM     HAIL             SE STUART               42.60N 99.14W
06/03/2014  E1.75 INCH       HOLT               NE   PUBLIC

1246 PM     HAIL             NEWPORT                 42.60N 99.33W
06/03/2014  M1.75 INCH       ROCK               NE   FIRE DEPT/RESCUE

1246 PM     TSTM WND GST     NEWPORT                 42.60N 99.33W
06/03/2014  M100 MPH         ROCK               NE   FIRE DEPT/RESCUE

            REPORT OF 80 TO 100 MPH WINDS REPORTED.

0100 PM     TSTM WND DMG     STUART                  42.60N 99.14W
06/03/2014                   HOLT               NE   PUBLIC

            ALL WINDOWS ON NORTH SIDE OF NURSING HOME IN STUART ARE
            BROKEN.

0100 PM     HAIL             5 W ATKINSON            42.53N 99.07W
06/03/2014  M1.00 INCH       HOLT               NE   TRAINED SPOTTER

0107 PM     HAIL             ATKINSON                42.53N 98.98W
06/03/2014  M1.75 INCH       HOLT               NE   TRAINED SPOTTER

0110 PM     HAIL             ATKINSON                42.53N 98.98W
06/03/2014  M1.75 INCH       HOLT               NE   CO-OP OBSERVER

0110 PM     HAIL             6 N EMMET               42.56N 98.81W
06/03/2014  E1.75 INCH       HOLT               NE   PUBLIC

0110 PM     TSTM WND DMG     STUART                  42.60N 99.14W
06/03/2014                   HOLT               NE   CO-OP OBSERVER

            SEMI TRUCK BLOWN OVER, HAIL KNOCKED OUT WINDOWS

0120 PM     HAIL             S NEWPORT               42.60N 99.33W
06/03/2014  E1.75 INCH       ROCK               NE   PUBLIC

0135 PM     HAIL             1 NE PAGE               42.41N 98.40W
06/03/2014  E1.75 INCH       HOLT               NE   PUBLIC

0300 PM     TSTM WND DMG     STUART                  42.60N 99.14W
06/03/2014                   HOLT               NE   FIRE DEPT/RESCUE

            STUART FIRE CHIEF REPORTED NUMEROUS LARGE TREES DOWN IN
            STUART PARK.

0359 PM     HAIL             15 NNW TAYLOR           41.97N 99.49W
06/03/2014  E1.00 INCH       LOUP               NE   PUBLIC

0410 PM     HAIL             NW BURWELL              41.78N 99.13W
06/03/2014  E1.50 INCH       GARFIELD           NE   PUBLIC

0410 PM     TSTM WND GST     5 N TAYLOR              41.84N 99.38W
06/03/2014  E60.00 MPH       LOUP               NE   PUBLIC

            ESTIMATED WIND GUST OF 60 MPH.

0424 PM     HAIL             BURWELL                 41.78N 99.13W
06/03/2014  E1.00 INCH       GARFIELD           NE   LAW ENFORCEMENT

            60 MPH WIND ESTIMATED ALSO

0424 PM     TSTM WND GST     BURWELL                 41.78N 99.13W
06/03/2014  E60.00 MPH       GARFIELD           NE   TRAINED SPOTTER

            WIND BLOWING AT LEAST 60 MPH WITH TREES BENDING OVER AND
            HAIL JUST BEGINNING TO FALL. A DARK LOWERING OF CLOUDS
            WAS NOTED TO THE SOUTH.

0425 PM     HAIL             MULLEN                  42.04N 101.04W
06/03/2014  M2.00 INCH       HOOKER             NE   EMERGENCY MNGR

0425 PM     HAIL             MULLEN                  42.04N 101.04W
06/03/2014  M2.00 INCH       HOOKER             NE   FIRE DEPT/RESCUE

            MEASURED 2-1/4 INCH

0430 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.00 INCH       THOMAS             NE   LAW ENFORCEMENT

0430 PM     HAIL             9 ENE ELSMERE           42.21N 100.02W
06/03/2014  E1.00 INCH       BROWN              NE   CO-OP OBSERVER

0431 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.75 INCH       THOMAS             NE   LAW ENFORCEMENT

0434 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.75 INCH       THOMAS             NE   LAW ENFORCEMENT

            COVERING THE GROUND

0441 PM     HAIL             9 ENE BURWELL           41.83N 98.97W
06/03/2014  E1.00 INCH       GARFIELD           NE   TRAINED SPOTTER

0445 PM     HAIL             7 W ERICSON             41.78N 98.81W
06/03/2014  E1.75 INCH       GARFIELD           NE   LAW ENFORCEMENT

            STRONG WINDS WERE ROCKING THE POLICE CRUISER ALSO.

0455 PM     HAIL             3 N SENECA              42.09N 100.83W
06/03/2014  E1.00 INCH       THOMAS             NE   PUBLIC

0455 PM     TSTM WND GST     THEDFORD                41.98N 100.57W
06/03/2014  M63.00 MPH       THOMAS             NE   AWOS

0500 PM     HAIL             6 S ASHBY               41.94N 101.93W
06/03/2014  E1.00 INCH       GRANT              NE   PUBLIC

0503 PM     HAIL             2 SE ERICSON            41.76N 98.65W
06/03/2014  M1.75 INCH       WHEELER            NE   TRAINED SPOTTER

            TREE BRANCHES BROKEN FROM THE HAIL AND WIND, HAIL LASTED
            APPROX. 15 MINS.

0514 PM     TORNADO          4 E THEDFORD            41.98N 100.50W
06/03/2014                   THOMAS             NE   TRAINED SPOTTER

            RELAYED TO NAWAS BY A TRAINED SPOTTER OF A RAIN WRAPPED
            TORNADO

0538 PM     HAIL             8 S NORTH PLATTE        41.02N 100.77W
06/03/2014  E1.75 INCH       LINCOLN            NE   TRAINED SPOTTER

0555 PM     HAIL             3 ENE NORTH PLATTE      41.15N 100.72W
06/03/2014  M1.00 INCH       LINCOLN            NE   OFFICIAL NWS OBS

0610 PM     TSTM WND GST     3 WNW BREWSTER          41.96N 99.92W
06/03/2014  E60.00 MPH       BLAINE             NE   PUBLIC

            ESTIMATED WIND GUSTS OF 60 MPH AT AN ESTIMATED TIME OF
            610 PM.

0610 PM     TORNADO          2 S TAYLOR              41.74N 99.38W
06/03/2014                   CUSTER             NE   STORM CHASER

            UNCONFIRMED TORNADO REPORT 2 MILES SOUTH OF TAYLOR BY
            HIGHWAY 183. REPORTED BY A STORM CHASER RELAYED BY TAYLOR
            WARNING POINT.

0610 PM     HAIL             TAYLOR                  41.77N 99.38W
06/03/2014  E1.00 INCH       LOUP               NE   LAW ENFORCEMENT

0615 PM     HEAVY RAIN       9 ENE ELSMERE           42.21N 100.02W
06/03/2014  M1.40 INCH       BROWN              NE   CO-OP OBSERVER

            1.40 INCHES OF RAIN IN AN HOUR.

0618 PM     HAIL             TAYLOR                  41.77N 99.38W
06/03/2014  E1.50 INCH       LOUP               NE   TRAINED SPOTTER

            REPORT RELAYED BY NAWAS JUST EAST OF TAYLOR

0630 PM     HEAVY RAIN       SWAN LAKE               42.18N 99.09W
06/03/2014  E0.00 INCH       HOLT               NE   CO-OP OBSERVER

            VISIBILITY LESS THAN 1 MILE IN VERY HEAVY RAIN AND STRONG
            WINDS. STANDING WATER IN THE YARD. WIND SPEED UNKNOWN.

0630 PM     HAIL             2 S MERNA               41.46N 99.76W
06/03/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0638 PM     HAIL             9 NNE BRADY             41.14N 100.30W
06/03/2014  E1.25 INCH       LINCOLN            NE   PUBLIC

0708 PM     HAIL             5 NNE LISCO             41.57N 102.58W
06/03/2014  E1.75 INCH       GARDEN             NE   PUBLIC

0715 PM     TSTM WND GST     5 NE LISCO              41.55N 102.55W
06/03/2014  E70.00 MPH       GARDEN             NE   PUBLIC

0715 PM     HAIL             5 NE LISCO              41.55N 102.55W
06/03/2014  E2.75 INCH       GARDEN             NE   PUBLIC

0718 PM     TSTM WND GST     10 NW OSHKOSH           41.51N 102.48W
06/03/2014  E80.00 MPH       GARDEN             NE   TRAINED SPOTTER

            APPROXIMATE LOCATION NORTH OF HWY 26

&&

CCOLE
Local storm report, Jun 3, 6:34 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             9 NE CALLAWAY           41.38N 99.80W
06/03/2014  E1.00 INCH       CUSTER             NE   PUBLIC

&&

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:02 PM MDTSevere Thunderstorm WarningLBFCuster13 min
Jun 3, 6:13 PM MDTSevere Thunderstorm WarningLBFCuster47 min
Jun 3, 6:55 PM MDTSevere Thunderstorm WarningLBFCuster50 min
Jun 3, 7:06 PM MDTSevere Thunderstorm WarningLBFGarfield, Loup39 min
Jun 3, 7:12 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson20 min
Jun 3, 7:17 PM MDTSevere Thunderstorm WarningLBFCuster28 min
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler36 min
Jun 3, 7:45 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Jun 3, 8:19 PM MDTSevere Thunderstorm WarningLBFCuster41 min
Jun 3, 9:00 PM MDTSevere Thunderstorm WarningLBFCuster30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.